# SDR DHL200070912C

- Difficulty date: July 19, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FLOOR PANEL 1B CORRODED ON TOP AREA.  REMOVED UPPER SKIN AND CORROSION FROM FLOOR PANEL PER SRM 51-10-6.  MATERAL LOSS WITHIN LIMITS PER SRM 53-30-1.  TREATED AND PRIMED PER SRM 51-10-2.  FABRICATED AND INSTALLED NEW UPPER SKIN AT FLOOR PANEL PER SRM 53-20-01.
